Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 7, Pages 493-496
http://dx.doi.org/10.1155/S0161171200002829

On congruence properties of the partition function

Big Sky High School, 3100 South Avenue West Missoula, Montana 59804, USA

Received 1 March 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some congruence properties of the partition function are proved.